Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

A note on semitopological classes


Author: S. Gene Crossley
Journal: Proc. Amer. Math. Soc. 43 (1974), 416-420
MSC: Primary 54A05
MathSciNet review: 0339041
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper shows that semitopological classes are subsemilattices of the lattice of topologies, and gives a new characterization for the finest topology in the semitopological class.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54A05

Retrieve articles in all journals with MSC: 54A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1974-0339041-6
PII: S 0002-9939(1974)0339041-6
Keywords: Semitopological class, lattice of topologies, semiopen sets
Article copyright: © Copyright 1974 American Mathematical Society